when i was a child (10-16) years old i was prescribed but when i left school the doctors changed my medication. why was this when mysoline was controlling my epilepsy. whilst on mysoline i was having 1 maybe 2 fits aweek but since they change my medication my fits have increased and i am unable to work
I am on clonazepam 10mg twice per day, as well as Keppra 3000mg per day, Zonegram 400mg per day. Yet I stil l have grand mal seizures at least once per fortnight. The Doctors won't do anything about it as I have already tried Mysoline, Tegrotol, Epilium, Vimpat, Dilantin etc. What other alternatives can i do?
Anyone gets Tremors out of no where, kinda like cold chills in the head? I seem to get them when i get nervous and excited and when i get a lack of sleep. I never had them before and wondering if it's because i am off my meds hence i can't afford them.
I have been slowly coming off my main seizure medication (Banzel) and my family has noticed an increase in my seizures, and the intensity or violence in them. is that a common thing to go through when coming off a seizure medicine?
Me and my boyfriend are thinking about having a baby in the future. I have a generalized form of epilespy that is controlled, but I will be on medicine for the remainder of my life. My doctor says I can't be on my meds while pragnaet and I guess I want to hear stories about what this has been like for other people
I recently wanted to add CBD oil to my regime instead of increasing my Toprimate.
Before I was diagnosed with seizures I had tried thought cloud CBD brain and ended up in the ER for what they thought was a pulmonary embolism. I thought it was just by chance because I had also had dental work done that day and was given epip.
Anyway I bought Charlotte Web CBD which is heard great things about. Gave it a try the other day. I had seizures for 2 days and then… read more
I have recently started topiramate. I have lots of the side effects including fatigigue, slow thinking, clumsy walking, messed up speech. My question is this: do these get better? As is, I would rather try something different.
Ive been taking these meds for 3 months now and have crazy migraines. Should I stop taking these meds? (Im still having seizures too lol)